MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 82113
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris¿ add-on burette set came apart when removing it from the packaging.The following information was provided by the initial reporter: "something about the end caps are loose.Clinical reported "it dis-assembled itself when taking it out of the package"".
 
Event or Problem Description
It was reported that the bd alaris¿ add-on burette set came apart when removing it from the packaging.The following information was provided by the initial reporter: "something about the end caps are loose.Clinical reported "it dis-assembled itself when taking it out of the package".
 
Additional Manufacturer Narrative
H6: investigation summary: twenty two samples were received for quality investigation.The customer complaint of loose component was verified by inspection.Evaluation of the samples received showed that 2 of the 22 samples had a complete lack of solvent at the bottom and top connection of the burette.Visual inspection of the joint areas do not indicate any solvent was applied to the components, and therefore allowing them to disassembled very easily.The remaining 20 samples showed significant amounts of solvent at the union of the burette to the upper and lower fittings of the assembly.There were no further issues located during the evaluation of the samples.A device history record review for model 82113 lot number 21119767 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18nov2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the failure reported in this complaint is that there was insufficient solvent the union between the upper and lower fittings to the burette tube.H3 other text : see h10.

Brand Name
BD ALARIS¿ ADD-ON BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15433575
Report Number9616066-2022-01349
Device Sequence Number14953921
Product Code FPA
UDI-Device Identifier07613203009614
UDI-Public07613203009614
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/18/2024
Device Catalogue Number82113
Device Lot Number21119767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown